# SDR UALA2012022701192

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 60,018 hours, 22,442 cycles
- Engine: Iae V2527A5
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 5860017144
- Part serial: 1553
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PH-LP ACTUATOR IS LEAKING FUEL FROM ACTUATOR.   REPLACED ACTUATOR, LEAK CHECKED GOOD.
